# SDR SABA9700012

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5027 - AFTER LANDING GEAR RETRACTION LEFT GEAR DOOR OPEN INDICATION CONTINUED TO ILLUMINATE.  CREW VERIFIED THAT GEAR DOOR WAS CLOSED AND RETURNED TO CLT.  AIRCRAFT WAS TAKEN TO HANGAR WHERE THE LEFT LANDING GEAR DOOR SYSTEM WAS THOROUGHLY INSPECTED.  THE LEFT AFT MGL PROXIMITY SWITCH WAS ADJUSTED AND FWD DOOR UPLOCK ROLLER AND HOOL WAS CLEANED.  THE RETRACTION SYSTEM WAS THEN FUNCTION TESTED IAW DHC-8 MM 32-10 AND 32-61 WITH ALL INDICATIONS NORMAL.  (M)
